# SDR AALA20130510003

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 70,575 hours, 37,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLE AT FRAME SPLICE FUSELAGE STATION 200 AT LONGERON 24 LEFT.  INSTALLED FREEZE PLUG AND REINFORCING STRAP AT FRAME SPLICE FUSELAGE STATION 200 AND LONGERON 24 LEFT PER EA MD80-53-029731.
